# SDR AALA201907099025

- Difficulty date: June 23, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 49,513 hours, 31,869 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: D57750020000
- Part serial: AP1453
- Condition: Worn
- Location: Lt Spoiler
- Part time: 49,513 hours, 31,869 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND WING SPOILER #3 CENTER HINGE STOP BOLT WORN. REPAIRED SPOILER PER SRM 57-70-00-300-003.
